# SDR UIEA2019110505857

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 86,262 hours, 17,542 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Unknown
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA  FINDING   ON LH  ENG  FAN  COWLING  FAIRINGS.( INSPECTED + MEASURED LH  ENG FAN  COWL  IAW  AMM 71-11-00-822-001.  FOUND  WITHIN  ACCEPTABLE  LIMITS  AT  THIS  TIME.  NO  OTHER  DEFECTS  NOTED.  )
